Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 78, Issue 2, Fall 2017  pp. 347-355.

Unitaries in ultraproduct of matrices

Authors:  Liviu Paunescu
Author institution: Institute of Mathematics of the Romanian Academy, 21 Calea Grivitei, 010702 Bucharest, Romania

Summary:  We study various conditions under which a unitary in an ultraproduct of matrices is conjugated to an ultraproduct of permutations.

Keywords: ultraproducts, von Neumann algebras, measure on spectrum

Contents   Full-Text PDF